A man in his 70s presented with bilateral, painful legs and feeling generally unwell following the seasonal flu vaccination. The patient had a background of B cell lymphoma in partial remission. His current medications included simvastatin. Initial investigations revealed rhabdomyolysis and acute renal failure. He was admitted to critical care for renal replacement treatment. Other causes of rhabdomyolysis were excluded and expert opinion agreed that the most likely cause was the influenza vaccination with the concurrent use of simvastatin. The patient's renal function gradually normalised and after several months the patient has regained full power in his legs.
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.